# SDR SWAA042874

- Difficulty date: October 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 33,095 hours, 28,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED EXIT SIGN PER MM.
